Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Why cheeks has gone patchy grey in color. Is it more than an abscess ?

HI am 38 year old female and about 18 months ago my face swelled up frm a tooth abcess i have had i, antibiotics a number of times and root canal on it twice i eventually had it removed as the previous were unsuccessful i am still in pain. Over the last year the skin on my neck at the sides and also my cheeks has gone patchy grey in colour. Is it more than an abcess I am worried but my dentist does not seem to be bothered
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
there is no relation between tooth problem and skin problem
it is common to have dark skin in mention area in
-obese person
-hormonal -thyroidal probelm
-acanthosis nigrans
better to consult dermatologist
dentist really never bother about it as it is out of his specialty.
avoid sun exposure and use good sunscreen lotion twice a day

i hope i have answered your question
Answered: Sun, 24 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor